# SDR AALA20072391

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T2422/06DEC - CREW REPORTED MAIN LANDING GEAR INDICATION ON APPROACH TO DFW.  TOWER CONFIRMED GEAR DOWN.  LANDED DFW WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
